On Solvability of Boundary Value Problem for Elliptic Equations with Bitsadze-Samarskiĭ Condition

Chabrowski J.H. (1988) On Solvability of Boundary Value Problem for Elliptic Equations with Bitsadze-Samarskiĭ Condition. International Journal of Mathematics and Mathematical Sciences, 11 1: 101-113. doi:10.1155/S0161171288000158


Author Chabrowski J.H.
Title On Solvability of Boundary Value Problem for Elliptic Equations with Bitsadze-Samarskiĭ Condition
Journal name International Journal of Mathematics and Mathematical Sciences   Check publisher's open access policy
ISSN 1687-0425
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1155/S0161171288000158
Open Access Status DOI
Volume 11
Issue 1
Start page 101
End page 113
Total pages 13
Subject 2601 Mathematics (miscellaneous)
Abstract In this paper we investigate the solvability of a non-local problem for a linear elliptic equation, which is also known as the boundary value problem with the Bitsadze-Samarskiĭ condition. We prove the existence and uniqueness of a classical solution to this problem. In the final part of this paper we propose an L2-approach which gives a rise to weak solutions in a weighted Sobolev space. The crucial point in proving the existence of weak solutions is a suitable modification of the Bitsadze-Samarskiĭ condition.
Keyword Elliptic equations
non-local problems
Вitsadze-Samarskiĭ conditions
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 13:45:28 EST by System User